Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Cause Of Gastrointestinal Problems

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

gastrointestinal problems with ratonavir &Saquinavir

Dr Gallant, Is there anything you know of, that can be taken or done for the gastrointestinal problems caused from ratonavirand saquinavir combo.? I am refering to the stomach cramps and extreme flatulance. I am taking 3 phaysyme tablets a dayand I...
Joel Gallant, M.D.

Response from Joel Gallant, M.D.

Johns Hopkins University, School of Medicine
My experience with ritonavir is that people either seem to get diarrhea or flatulence. (In other words, you either suffer yourself, or you let everyone else suffer for you.) For some of my patients with the latter problem, simethicone (which is... Read more »

Gastrointestinal problems

Dr. Wohl,Last July I took a treatment break after being on meds for two years. With stable t-cells... Read more »

upper gastrointestinal tract condition

Hi Doctor, I present a question that is worthy of your professional medical interpretation and... Read more »
Articles
Test Positive Aware Network

Gastrointestinal Problems and HIV

Gastrointestinal (GI) symptoms -- diarrhea, nausea, and stomach pain -- are among the most common problems that affect people with HIV. These symptoms can be challenging to sort out, as they can occur as side effects of HIV therapy and due to GI... Read more »
Canadian AIDS Treatment Information Exchange

Skin Problems

Many people get a rash when they start taking antiretrovirals. Rashes can be caused by the following drugs: non-nucleoside analogues -- nevirapine (Viramune), delavirdine (Rescriptor) and efavirenz (Sustiva) the nucleoside analogue abacavir (alone... Read more »
National Digestive Diseases Information Clearinghouse

What I Need to Know About Gas

Why do I have gas? What can I do about gas? Points to Remember For More Information Why do I have gas? Everyone has gas. Burping and "passing gas" is normal. But because it is embarrassing, many people believe they pass gas too often or... Read more »
TheBody.com

What Causes Gut Problems?

What Causes Gut Problems? Figuring out what is causing your gutproblems can be tricky. Is it an HIVmedication? Is it HIV itself? Is it your diet?Is it a parasite? Is it psychological? Is it alittle bit of everything --or something else? Tip To... Read more »
Connect With Others

GI PROBLEMS

Posted by Anonymous
Are GI problems associated with ARS symptoms?

Read more »

Skin Problems

Posted by Anonymous, 1 Reply
Is anyone familiar with common skin problems in positive people? Fungus infections, etc.? What kind of skin disorders might be expected or are considered common? Are there any that might be considered "classic" symptoms? Thanks for any info. you... Read more »

yeast problems

Posted by Anonymous, 1 Reply
Question,
If you had a yeast issue and it went systematic does it necessarily mean you have HIV or could it have been caused by an ovseruse of antibiotics, I had a staph yeast and strep infection in the fall and it has went nuts, would this... Read more »

Any problems with jolt feelings inside body???

Posted by Anonymous
Any of u here have problems with a "jolt" feeling or "pin ball" effect going on in body?? Im trying to figure out what that is?? Could herpes cause this or anything else?? Read more »